# SDR 97ZZZX41

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730TJ
- Make and model: Boeing 737291
- Aircraft serial: 20364
- System (JASC): 4950 · APU Bleed Air System
- Part: Peri Seals
- Part number: 490400
- Condition: Worn
- Location: Apu Duct
- Component: GTCP85129
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM:  APU FIRE WARNING INFLIGHT.  CORRECTIVE ACTION:  REMOVED AND REPLACED 6 EACH PERI SEALS ON APU BLEED AIR DUCT.
